# SDR 96UAL900837

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc Rotor
- Condition: Fracture
- Location: Nr 2 Engine
- Part time: 18,875 hours
- Component: Pwa, PW2037
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REMOVED FOR HPT T1 BLADE DISTRESS, DISCOVERED DURING BORESCOPE INSPECTION.  DISASSEMBLY OF THE ENGINE REVEALED FOD DAMAGE THROUGHOUT ALL STAGES OF THE COMPRESSOR 6TH THROUGH 17.  *S/D*  C6 BLADES OLD STYLE RECEIVED FOD, DEBRIS FROM C6 BLADES CAUSED ADDITIONAL  DAMAGE DOWNSTREAM THROUGH C17.  ALL BLADES REPLACED WITH NEW AND OPERATION CHECKS NORMAL.
